Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tate conjecture for a product of a Shimura curve and a Picard modular surface


Author: Cristian Virdol
Journal: Proc. Amer. Math. Soc. 142 (2014), 827-834
MSC (2010): Primary 11F41, 11F80, 11R42, 11R80
Published electronically: December 6, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the Tate conjecture for a product of a Shimura curve and a Picard modular surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F41, 11F80, 11R42, 11R80

Retrieve articles in all journals with MSC (2010): 11F41, 11F80, 11R42, 11R80


Additional Information

Cristian Virdol
Affiliation: Department of Mathematics, Kyushu University, 744, Motooka, Nishi-ku, Fukuoka, 819-0395, Japan
Address at time of publication: Department of Mathematics, Room 208, Yonsei University, Seoul 120-749, South Korea
Email: virdol@yonsei.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11819-8
PII: S 0002-9939(2013)11819-8
Received by editor(s): February 5, 2011
Received by editor(s) in revised form: April 15, 2012
Published electronically: December 6, 2013
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2013 American Mathematical Society